Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

MRI showed tibia plateau crack, cartilage damage, meniscus tear. Recovery?

I had a cycling accident 9weeks ago and just now had an MRI. My patelar tendon was frayed by 20% orginally and is showing healing . It was discovered through MRI that in addition to the tendon problem, there is a tibia plateau crack as well as cartilage damage and a tiny menicus tear. I have been riding a spin bike but have not been using my aircast. How long can I expect the recovery to be? I d like to start running soon...
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Hello pattihitch

Thanks for posting your query

You had an injury over knee ( Tibial plateau fracture, Patellar tendon injury, tiny meniscus tear ).

Now it's 9 weeks old. Now you needs physiotherapy of knee to reduce the stiffness of knee & regaining the strength of muscle.

Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor